Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes skin rash after taking biotin?

Hello Dr, I ve been facing problem with irregular menstruation since i was 17 until i was diagnosed with PCOS.By the grace of god I always had a flawless and glowing skin throughout my life until lately I took biotin for hair and it broke me out near my nose area and forehead.It left some blemishes but somehow started clearing up an then i went on Diane35 for pcos,it started clearing my skin but on the first day of my cycle the rashes like pimples were back on the same place..ause cIm on my second month with diane and im tensed about my skin.I cry everyday when i look into the mirror.its becoming difficult for me to handle..can i take minocycline with the contraceptive,im not involved in sexual activities.plz help!!
Mon, 17 Jun 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello,

As per your history, it may be due to allergic reactions.

For that, you can apply hydrocortisone ointment locally. Take tablet loratadine for itching.

Alternatively, you can apply Aloe Vera gel locally. Avoid tablet biotin.

In case of severe itching, breathing difficulty you may require urgent medical care.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shyam B. Kale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have a problem with my skin itching i have tried changing laundry detergents, shower soaps moisurizers allergy pills from clariton to zertex....

Recent questions on  Minocycline

doctor1 MD

I m only supposed to take on solodyn pill per day but I can t remember if I had already taken it or not so I just took one. If that was my second...

doctor1 MD

Hello Dr, I ve been facing problem with irregular menstruation since i was 17 until i was diagnosed with PCOS.By the grace of god I always had a...

doctor1 MD

I have a red patchy place on top of each foot. It looks like a mild rash, but is not raised and does not itch. It seems to have come up suddenly. I...

doctor1 MD

I have been plagued by boils since I was a teen. I finally saw a dermatologist and he put me on minocycline, which helps some. I also shower with...

doctor1 MD

I woke up to a bunch of pimples on my face. It’s progressed and is getting worse and worse. My skin feels hot to the touch and there are pimples...

doctor1 MD

Hi i had acne problem only on my nose. A very good dermatologist suggested me to take CNN MR 100 and delsone m8. My problem got solved for a year...

doctor1 MD

Hi Good Morning I am having acne problem from last 1 year in shoulders, back and face. Pls let me know what to do to get rid of this acne problem....